# SDR DJFA20181226001

- Difficulty date: December 26, 2018
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N348FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500097
- Aircraft time: 5,870 hours, 4,028 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: H, E, A

## Discrepancy

DIVERTED DUE TO ENGINE VIBRATION FOLLOWED BY GEN FAIL. SHUT DOWN NR 2 ENGINE  PER THE CHECKLIST. DECLARED AN EMERGENCY. AIRCRAFT LANDED SAFELY. R&R NR 2 STARTER/GENERAL AND C/W UNSCHEDULED STARTER/GENERATOR SPECIAL INSPECTION. ALL CHECKS NORMAL.
